Alert archive / Idaho / Lake Wind Advisories in 2021
Lake Wind Advisory 2, NWS Pocatello, ID
NWS Pocatello, ID issued this lake wind advisory at Apr 12, 2021, 2:52 AM MDT for Bannock County, Bingham County, Power County, Idaho. It took effect at Apr 13, 2021, 7:00 AM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2021, 2:52 AM MDT (08:52 UTC)
- In effect from
- Apr 13, 2021, 7:00 AM MDT
- Expired
- Apr 13, 2021, 7:56 PM MDT
- In force
- 13 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bingham County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 32 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 8.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3062 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
562 WWUS75 KPIH 120852 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 252 AM MDT Mon Apr 12 2021 IDZ054-122100- /O.NEW.KPIH.LW.Y.0001.210412T1500Z-210413T0200Z/ /O.NEW.KPIH.LW.Y.0002.210413T1300Z-210414T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 252 AM MDT Mon Apr 12 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...LAKE WIND ADVISORY ALSO IN EFFECT FROM 7 AM TO 8 PM MDT TUESDAY... * WHAT...For the first Lake Wind Advisory today, northeast winds 10 to 15 mph expected. For the second Lake Wind Advisory on Tuesday, northeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...For the first Lake Wind Advisory, from 9 AM this morning to 8 PM MDT this evening. For the second Lake Wind Advisory, from 7 AM to 8 PM MDT Tuesday. * IMPACTS...Strong winds and rough waves on the reservoir will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ IDZ051-052-055-122100- /O.NEW.KPIH.WI.Y.0013.210413T1500Z-210414T0900Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Burley, Rupert, Heyburn, and Oakley 252 AM MDT Mon Apr 12 2021 ...WIND ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM MDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern Magic Valley, Arco Desert and INL including Shoshone, Richfield, Carey, Mud Lake, Craters of the Moon, Burley area and Oakley. * WHEN...From 9 AM Tuesday to 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
5 follow-up statements
646 WWUS75 KPIH 122022 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 222 PM MDT Mon Apr 12 2021 IDZ054-131000- /O.CON.KPIH.LW.Y.0001.000000T0000Z-210413T0200Z/ /O.CON.KPIH.LW.Y.0002.210413T1300Z-210414T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 222 PM MDT Mon Apr 12 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM MDT TUESDAY... * WHAT...For the first Lake Wind Advisory today, northeast winds 10 to 15 mph expected. For the second Lake Wind Advisory on Tuesday, northeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...For the first Lake Wind Advisory, from 9 AM this morning to 8 PM MDT this evening. For the second Lake Wind Advisory, from 7 AM to 8 PM MDT Tuesday. * IMPACTS...Strong winds and rough waves on the reservoir will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ IDZ051-052-055-131000- /O.CON.KPIH.WI.Y.0013.210413T1500Z-210414T0900Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Burley, Rupert, Heyburn, and Oakley 222 PM MDT Mon Apr 12 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 3 AM MDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern Magic Valley, Arco Desert and INL including Shoshone, Richfield, Carey, Mud Lake, Craters of the Moon, Burley area and Oakley. * WHEN...From 9 AM Tuesday to 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
398 WWUS75 KPIH 130153 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 753 PM MDT Mon Apr 12 2021 IDZ054-131200- /O.EXP.KPIH.LW.Y.0001.000000T0000Z-210413T0200Z/ /O.CON.KPIH.LW.Y.0002.210413T1300Z-210414T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 753 PM MDT Mon Apr 12 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM MDT TUESDAY... ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... * WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...7 AM to 8 PM MDT Tuesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ IDZ051-052-055-131200- /O.CON.KPIH.WI.Y.0013.210413T1500Z-210414T0900Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Burley, Rupert, Heyburn, and Oakley 753 PM MDT Mon Apr 12 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 3 AM MDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern Magic Valley, Arco Desert and INL including Shoshone, Richfield, Carey, Mud Lake, Craters of the Moon, Burley area and Oakley. * WHEN...From 9 AM Tuesday to 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ059-060-131200- /O.NEW.KPIH.HW.A.0003.210413T1800Z-210414T1800Z/ Franklin/Eastern Oneida Region-Bear River Range- Including the cities of Malad, Preston, Thatcher, and Emigration Summit 753 PM MDT Mon Apr 12 2021 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * WHAT...East winds 15 to 30 mph with gusts in excess of 50 mph possible. * WHERE...Cache Valley including Preston and along the Idaho Wasatch. * WHEN...From Tuesday afternoon through Wednesday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
452 WWUS75 KPIH 130833 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 233 AM MDT Tue Apr 13 2021 IDZ059-060-132100- /O.UPG.KPIH.HW.A.0003.210413T1800Z-210414T1800Z/ /O.NEW.KPIH.HW.W.0004.210414T0000Z-210414T1800Z/ Franklin/Eastern Oneida Region-Bear River Range- Including the cities of Malad, Preston, Thatcher, and Emigration Summit 233 AM MDT Tue Apr 13 2021 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT WEDNESDAY... * WHAT...East winds 25 to 35 mph with gusts up to 60 mph expected. Localized gusts up to 70 mph possible. Winds will be strongest along and downwind of east to west oriented canyons and exposed higher terrain areas. * WHERE...Bear River Range and wind prone areas of the Franklin/Eastern Oneida Region. * WHEN...From 6 PM this evening to noon MDT Wednesday. * IMPACTS...Damaging winds may blow down trees and power lines. Travel will be difficult, especially for high profile vehicles traveling north or south, such as along Highway 91 in the Franklin area. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ061-132100- /O.NEW.KPIH.HW.W.0004.210414T0000Z-210414T1800Z/ Bear Lake Valley- Including the cities of St. Charles, Montpelier, and Georgetown 233 AM MDT Tue Apr 13 2021 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT WEDNESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Strongest winds will be observed along and downwind of east to west oriented canyons and exposed higher terrain areas. Expect rough, choppy conditions on Bear Lake. * WHEN...From 6 PM this evening to noon MDT Wednesday. * IMPACTS...Damaging winds may blow down trees and power lines. Travel will be difficult, especially for high profile vehicles traveling north or south. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ051-052-055-132100- /O.CON.KPIH.WI.Y.0013.210413T1500Z-210414T0900Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Burley, Rupert, Heyburn, and Oakley 233 AM MDT Tue Apr 13 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM MDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern Magic Valley, Arco Desert and INL including Shoshone, Richfield, Carey, Mud Lake, Craters of the Moon, Burley area and Oakley. * WHEN...From 9 AM Tuesday to 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ054-132100- /O.CON.KPIH.LW.Y.0002.210413T1300Z-210414T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 233 AM MDT Tue Apr 13 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...7 AM to 8 PM MDT Tuesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
023 WWUS75 KPIH 132028 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 228 PM MDT Tue Apr 13 2021 IDZ059>061-140200- /O.CON.KPIH.HW.W.0004.210414T0000Z-210414T1800Z/ Franklin/Eastern Oneida Region-Bear River Range-Bear Lake Valley- Including the cities of Malad, Preston, Thatcher, Emigration Summit, St. Charles, Montpelier, and Georgetown 228 PM MDT Tue Apr 13 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT WEDNESDAY... * WHAT...East winds 25 to 35 mph with gusts up to 60 mph expected. Localized gusts up to 70 mph possible. Winds will be strongest along and downwind of east to west oriented canyons and exposed higher terrain areas. * WHERE...Bear River Range and wind prone areas of the Franklin/Eastern Oneida Region. * WHEN...From 6 PM this evening to noon MDT Wednesday. * IMPACTS...Damaging winds may blow down trees and power lines. Travel will be difficult, especially for high profile vehicles traveling north or south, such as along Highway 91 in the Franklin area. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ051-052-055-140200- /O.CON.KPIH.WI.Y.0013.000000T0000Z-210414T0900Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Burley, Rupert, Heyburn, and Oakley 228 PM MDT Tue Apr 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern Magic Valley, Arco Desert and INL including Shoshone, Richfield, Carey, Mud Lake, Craters of the Moon, Burley area and Oakley. * WHEN...From 9 AM Tuesday to 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ054-140200- /O.CON.KPIH.LW.Y.0002.000000T0000Z-210414T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 228 PM MDT Tue Apr 13 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...American Falls Reservoir. * WHEN...7 AM to 8 PM MDT Tuesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
045 WWUS75 KPIH 140156 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 756 PM MDT Tue Apr 13 2021 IDZ054-140900- /O.CAN.KPIH.LW.Y.0002.000000T0000Z-210414T0200Z/ /O.EXA.KPIH.WI.Y.0013.000000T0000Z-210414T0900Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 756 PM MDT Tue Apr 13 2021 ...WIND ADVISORY IN EFFECT UNTIL 3 AM MDT WEDNESDAY... ...LAKE WIND ADVISORY IS CANCELLED... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. Areas of blowing dust. * WHERE...Pocatello, Blackfoot, American Falls, Shelley, Fort Hall. * WHEN...Until 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ059>061-141000- /O.CON.KPIH.HW.W.0004.000000T0000Z-210414T1800Z/ Franklin/Eastern Oneida Region-Bear River Range-Bear Lake Valley- Including the cities of Malad, Preston, Thatcher, Emigration Summit, St. Charles, Montpelier, and Georgetown 756 PM MDT Tue Apr 13 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY... * WHAT...East winds 25 to 35 mph with gusts up to 60 mph expected. Localized gusts up to 70 mph possible. Winds will be strongest along and downwind of east to west oriented canyons and exposed higher terrain areas. * WHERE...Bear River Range and wind prone areas of the Franklin/Eastern Oneida Region. * WHEN...From 6 PM this evening to noon MDT Wednesday. * IMPACTS...Damaging winds may blow down trees and power lines. Travel will be difficult, especially for high profile vehicles traveling north or south, such as along Highway 91 in the Franklin area. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ051-052-055-140900- /O.CON.KPIH.WI.Y.0013.000000T0000Z-210414T0900Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Burley, Rupert, Heyburn, and Oakley 756 PM MDT Tue Apr 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Areas of blowing dust. * WHERE...Eastern Magic Valley, Arco Desert and INL including Shoshone, Richfield, Carey, Mud Lake, Craters of the Moon, Burley area and Oakley. * WHEN...From 9 AM Tuesday to 3 AM MDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Crosswinds on north-south routes will create difficult driving conditions for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this lake wind advisory went out at Apr 11, 1:24 PM MDT, 13 hours 28 minutes earlier.
Area forecast discussion, Apr 11, 1:24 PM MDT, 13 hours 28 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 124 PM MDT Sun Apr 11 2021 .SHORT TERM...Tonight through Tuesday night. Early afternoon satellite imagery was showing a fairly dry NW flow aloft across Idaho as clouds pooled across ERN Montana in the wake of yesterday's exiting trough which was currently shearing SE into the Dakota's. The numerical models continue to show clouds and moisture backing into the Montana divide region overnight providing a slight chance for some showers in that region while remaining dry elsewhere. A weak NE surface flow is expected over the region Monday as the colder air in Montana eventually spills over the divide. As a result, marginal Lake Wind conditions are anticipated across American Falls Reservoir for Monday. We will let the night shift have one last look at it before making a decision either way on an advisory. By Monday afternoon, the models continue to show a disturbance topping the NE Pacific ridge and rotating south across WRN Canada dropping into the NW states Monday evening (slower and further west with each successive model run) forming a closed low over the NRN Great Basin Monday night through Tuesday night. The main impacts here are expected to be two-fold. Firstly, an increasing chance of valley rain and snow and mountain snow is expected to develop across SE Idaho, particularly Tuesday night. Secondly, a strong NE surface pressure gradient is expected to develop with the Snake River Plain as the low shifts south and west of the region Tuesday. Thus there is a strong likelihood of seeing at least Lake Wind conditions across American Falls Reservoir and perhaps strong enough for a Wind Advisory across the CNTRL Snake River Plain and ERN Magic Valley (the MAV guidance here is particularly strong and an outlier against other guidance products BUT still something to monitor). Huston .LONG TERM...Wednesday through next Sunday. Perhaps the last snow storm of the season? Spring snow should arrive by Wed morning with the strongest PoPs in the last 4 days now over the forecast area, with a number of places being categorical, mostly in the southeast corner--which is where it has been all week for this storm. The widespread cloud cover and colder air means well below normal temperatures and a lack of instability, so at least thunderstorms are not a concern. With this cut-off low meandering around the Pacific Northwest and Great Basin, any strong upper level support for a wind event stays will south, in central Utah or farther south. Only the Bear River range appears to have a chance at Advisory level conditions for snow accumulation, as it will start out rainy, then transition to snow, which by Wed night should be at the Snake River plain elevation. Like most cut-off lows, the low is slow to depart and the path it takes uncertain. The preponderance of guidance want to end the precipitation threat Fri night, for a pleasant weekend, but not all of the ensemble runs predict this. The good news in all this is that it protects eastern Idaho from strong cold fronts generating damaging wind as has happened twice in the last week. Messick && .AVIATION...Strong sunshine this afternoon is partially counteracting the northerly gradient in eastern Idaho, making wind at KPIH and KIDA somewhat variable, while KBYI is actually somewhat breezy from the west as the gradient and terrain effects enhance each other. KSUN appears to have afternoon upslope and should have normal diurnal changes today/tonight into Mon afternoon. No CIGs except at KSUN expected, just some FL050-FL080 cloudiness of the few- sct variety. Messick && .PIH WATCHES/WARNINGS/ADVISORIES...None. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:52 AM MDT | Lake Wind Advisory | PIH | Bannock, Bingham, Power | 17 hr |
| Apr 12, 2:52 AM MDT | Wind Advisory | PIH | Bannock, Bear Lake, Bingham, Blaine, Bonneville, Butte and 8 more | 57 hr |
Nearby
Lake Wind Advisories in Idaho, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.